# SDR EPUA2018042000001

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N404GV
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Aircraft time: 36,127 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rivet
- Part number: MS20470E5
- Condition: Cracked
- Location: Frame Bs 531
- Part time: 36,127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 531 FRAME  RIVETS WERE FOUND FAILING WITH RADIAL CRACKS.
